COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

panadol-extra-caplets

PANADOL EXTRA WITH OPTIZORB®

Remove

Headache, Backache, General, Joint & Muscle Pain, Fever, Toothache , Period Pain

Tablets / Caplets

12+

37% stronger than standard Panadol

panadol-actifast

Panadol Actifast

Remove

Headache, Backache, General, Joint & Muscle Pain, Fever, Toothache, Period Pain

Tablets / Caplets

12+

Absorbed twice as fast

panadol-hot-remedy-extra

Panadol Hot Remedy

Remove

General, Cold & Flu, Fever

Soluble

12+

Fast, soothing relief from colds. With Vitamin C.

Panadol Extend

Overview:

Panadol Extend is specially formulated to control the release of Paracetamol to give fast* yet long lasting relief of pain. It can provide up to 8 hours of relief of pain associated with osteoarthritis, backaches, mild to moderate joint and muscular aches such as sprains, strains and sports injuries.

Each caplet contains:

  • Paracetamol = 665mg

Panadol Extend can be used for:

  • Osteoarthritis
  • Backache
  • Joint pains
  • Muscular aches such as sprains, strains and sports injuries
  • Headache
  • Migraine

Directions:

How to use Panadol Extend:

Ages

Dose

How often

Adults & children over 12 years

2 caplets

Every 8 hours as required, do not exceed 6 caplets in 24 hours

Not suitable for children below 12 years.

Do not take with any other products containing paracetamol at time same time.

Storage Conditions:

Store at room temperate (25˚C–30˚C)

Keep out of reach of children

ALWAYS READ THE LABEL. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

*Individual response varies